PDA

View Full Version : CellCept and Axiety



STaylor
09-16-2008, 11:28 AM
Hello,

I have been taking CellCept for SLE for about 3 years now and have notice a change in my mood. I was wondering if anyone else noticed this with CellCept? I seemed to have low grade anxiety when I started on the CellCept and in the past year it seems to have gotten worse. I'm not sure if this is actually the CellCept causing this of if I just have an axiety disorder.

I am willing to go on an anti-depressant to controll the anxiety but would rather know what the true cause is first. So just curious if anyone else has noticed this with any of their medications? I'm also taking plaquinel.

Any feedback or advice would be appriciated. Thanks!!

Saysusie
09-17-2008, 05:53 PM
Anxiety is one of the common side-effects of cellcept. The other common side effects include: Acne; back pain; constipation; cough; diarrhea; dizziness; headache; incoordination; increased hair growth; indigestion; loss of appetite; mild or moderate stomach pain; muscle cramps; muscle or joint pain; nausea; pain; pain in arms or legs; shakiness; sleeplessness; stomach bloating; vomiting; weakness; weight gain.

I hope that this has answered your question :lol:

Peace and Blessings
Saysusie

STaylor
09-18-2008, 08:24 AM
Thanks Saysusie,

Thanks for your reply, I appreciate it! I saw that anxiety was a common side-effect but I wasn't sure if that was a lasting side effect or not. I also was just curious if others have experienced the same things with CellCept.

As always, it would be helpful to know that I am not alone in this. It seems there is already enough anxiety surrounding the fact that we all have a disease that is unpredictable - not fair that the meds make it worse! :)

Thanks again!!